# SDR A6WA2020072097275

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 36,362 hours, 35,019 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 3A1252D
- Part serial: D0776
- Condition: Failed
- Location: Nlg Steering
- Part time: 5,376 hours, 5,120 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECIEVED A STEERING INOPERATIVE CAUTION MESSAGE AFTER RETRACTING GEAR, COMPLIED WITH QRH,  MESSAGE REMAINED, RETURNED TO DEPARTURE, LANDED NORMAL USING DIFFERENTIAL BREAKING. 
NO HYD SYST 3 MESSAGE, NO OTHER EICAS MESSAGES, NO STEERING ON TAXI AFTER LANDING.  AIRCRAFT REMOVED FROM SERVICE, TROUBLESHOT AND FOUND THE LT RVDT HARD FAILURE.  R & R THE LT STEERING RVDT IAW AMM 32-51.  OPS CHECKED GOOD.
